Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 11
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Fresse, Benoit and Ziegenhagen, Stephanie 2016. Iterated bar complexes and <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:msub><mml:mrow><mml:mi>E</mml:mi></mml:mrow><mml:mrow><mml:mi>n</mml:mi></mml:mrow></mml:msub></mml:math>-homology with coefficients. Journal of Pure and Applied Algebra, Vol. 220, Issue. 2, p. 683.


    Hill, Michael and Lawson, Tyler 2016. Topological modular forms with level structure. Inventiones mathematicae, Vol. 203, Issue. 2, p. 359.


    Hoffbeck, Eric and Vespa, Christine 2015. Leibniz homology of Lie algebras as functor homology. Journal of Pure and Applied Algebra, Vol. 219, Issue. 9, p. 3721.


    Richter, Birgit 2015. On the homology and homotopy of commutative shuffle algebras. Israel Journal of Mathematics, Vol. 209, Issue. 2, p. 651.


    Richter, Birgit 2015. On the homology and homotopy of commutative shuffle algebras. Israel Journal of Mathematics, Vol. 209, Issue. 2, p. 651.


    Livernet, Muriel and Richter, Birgit 2011. An interpretation of E n -homology as functor homology. Mathematische Zeitschrift, Vol. 269, Issue. 1-2, p. 193.


    Hoffbeck, Eric 2010. Γ–homology of algebras over an operad. Algebraic & Geometric Topology, Vol. 10, Issue. 3, p. 1781.


    Rognes, John 2009. New topological contexts for Galois theory and algebraic geometry (BIRS 2008). p. 401.

    Angeltveit, Vigleik 2008. Topological Hochschild homology and cohomology ofA∞ring spectra. Geometry & Topology, Vol. 12, Issue. 2, p. 987.


    Richter, Birgit 2006. A lower bound for coherences on the Brown–Peterson spectrum. Algebraic & Geometric Topology, Vol. 6, Issue. 1, p. 287.


    Schwede, Stefan 2004. Formal groups and stable homotopy of commutative rings. Geometry & Topology, Vol. 8, Issue. 1, p. 335.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 132, Issue 2
  • March 2002, pp. 197-234

Operads and Γ-homology of commutative rings

  • ALAN ROBINSON (a1) and SARAH WHITEHOUSE (a2)
  • DOI: http://dx.doi.org/10.1017/S0305004102005534
  • Published online: 01 March 2002
Abstract

We introduce Γ-homology, the natural homology theory for E-algebras, and a cyclic version of it. Γ-homology specializes to a new homology theory for discrete commutative rings, very different in general from André–Quillen homology. We prove its general properties, including at base change and transitivity theorems. We give an explicit bicomplex for the Γ-homology of a discrete algebra, and elucidate connections with stable homotopy theory.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×